# SDR 18HP

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Aircraft: N18HP
- Make and model: Cessna 182T
- Aircraft serial: 18281071
- Aircraft time: 1,300 hours
- Engine: Lyc IO540*
- Engine time: 1,300 hours
- Propeller: Mcauly B3D36C431
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: S35944
- Part serial: 1512
- Condition: Defective
- Location: Fuel Sending
- Part time: 1,300 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE RUNNING UP AIRCRAFT AFTER MAINTENANCE, IT WAS NOTICED THAT THE FUEL QTY GAGES WERE JUMPING FROM FULL TO EMPTY AND THE LOW FUEL LIGHT WAS FLASHING.  BOTH TANKS WERE FULL AT THE TIME.  INSTALLED NEW SENDING UNITS IN BOTH WINGS AND IT SEEMED TO REMEDY THE PROBLEM.
